# SDR DALA2018110906572

- Difficulty date: February 1, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 59,295 hours, 21,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0407438) DURING C-CHECK AT QRO, CORROSION WAS FOUND AFFECTING THE FUSELAGE SKIN 146A3231-21 AT DEACTIVATED NATS AIRPHONE ANTENNA AREA AT BS 787 & 807 AND BETWEEN S-27R & S-27L. ALL EVIDENCE OF CORROSION WAS REMOVED BY BLEND OUT. ALSO, TWO CRACK INDICATIONS ONLY ON SKIN WERE FOUND ON TWO FASTENER LOCATIONS, WHICH WERE ENLARGED UP TO 0.251 THRU SKIN AND STRINGER 27R. MAINTENANCE REPAIRED DAMAGE PER ERA 565488-14.
